# SDR ASOA201101258

- Difficulty date: June 23, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 18,210 hours, 16,325 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAPS FAIL WHEN SELECTED FOR LANDING FAILED AT ZERO (EMERGENCY DECLARED AS A PRECAUTION) REFER TO AFDL 622132-1, AD 2009-06-12.
